# SDR 95ZZZX2943

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4323B
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408009
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 8281530
- Condition: Frayed
- Location: Elev Trim
- Part time: 2,280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ELEVATOR TRIM CABLE FRAYED AT PITCH SERVO CAPSTAN.  THIS IS SECOND AIRCRAFT THAT WE KNOW OF WITH THIS CONDITION.  RECOMMEND A MANDATORY INSPECTION FOR THIS COMPONENT.  (FOR AIRCRAFT WITH HIGH TIME).
